Page 3 of 3 FirstFirst 123
Results 21 to 27 of 27

Thread: Feeling more anxious after dose increase

  1. #21
    Join Date
    Jan 2017
    Posts
    3,545

    Re: Feeling more anxious after dose increase

    Quote Originally Posted by NWPower View Post
    I was given Quetiapine at the very beginning so still taking 2x100mg each day. No idea if they're doing any good other than help me sleep which I'm grateful for if nothing else.
    So you've been on quetiapine since November last year?
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  2. #22

    Re: Feeling more anxious after dose increase

    Yes. Phone consultation with Dr yesterday where we decided to reduce Sertraline to 150mg and add in Mirtazapine. Took one last night and have to say that I woke less anxious this morning 🤞🏻

  3. #23
    Join Date
    Jan 2017
    Posts
    3,545

    Re: Feeling more anxious after dose increase

    Quote Originally Posted by NWPower View Post
    Yes. Phone consultation with Dr yesterday where we decided to reduce Sertraline to 150mg and add in Mirtazapine. Took one last night and have to say that I woke less anxious this morning 🤞🏻
    Is the mirtazapine replacing quetiapine, or in addition to? It is usually a more potent sedative than quetiapine.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  4. #24

    Re: Feeling more anxious after dose increase

    Quote Originally Posted by panic_down_under View Post
    Is the mirtazapine replacing quetiapine, or in addition to? It is usually a more potent sedative than quetiapine.
    In addition to, at least for now while it all seems to be heading in the right direction 🤞🏻

  5. #25
    Join Date
    Jan 2017
    Posts
    3,545

    Re: Feeling more anxious after dose increase

    Some good news at last.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  6. #26

    Re: Feeling more anxious after dose increase

    Quote Originally Posted by panic_down_under View Post
    Some good news at last.
    Yes indeed and thank you for your input. My next test will be tapering off the Lorazepam but I'm hoping they'll allow me to do that once Ive been stable for a while 🤞🏻

  7. #27
    Join Date
    Jan 2017
    Posts
    3,545

    Re: Feeling more anxious after dose increase

    They should. Although getting off lorazepam is important as it will increase the AD's effectiveness doing so before anxiety is well controlled can be counterproductive. The other issue is that many GPs demand fast tapers, sometimes even an immediate stop. Madness!
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Page 3 of 3 FirstFirst 123

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Took half of zoloft dose late and feeling extremely anxious
    By JxSxNG in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 24-06-17, 08:41
  2. Increase dose to 20mg and feeling worse
    By LClare in forum Citalopram / Celexa
    Replies: 6
    Last Post: 16-06-13, 17:06
  3. Experiencing increase obsessional thoughts with dose increase
    By windkh in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 11-07-12, 10:21
  4. Sertraline Increase - Day 8 - Feeling sooo anxious!
    By SarahG in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 8
    Last Post: 20-03-11, 22:28
  5. Replies: 3
    Last Post: 15-11-10, 23:59

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •